# SDR DALA2017122909020

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 67,596 hours, 22,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT STRAP OF APU INLET DUCT OPENING AT BS 1825.  REMOVED CORROSION ON AFT STRAP OF APU INLET AT STA 1825 I.A.W. B757-200 SRM 51-10-02. MEASURED & VERIFIED LIMITS. BOTH INNER AND MIDDLE STRAP FOUND TO BE OUT OF ALLOWABLE LIMITS I.A.W. B757-200 SRM 53-80-15. REPAIRED APU INLET DUCT AFT STRAP IAW SRM 53-80-15 REPAIR 1.
